# SDR 95ZZZX5077

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Part number: 10513142
- Condition: Worn
- Location: M/R
- Part time: 698 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN ROD END ASSY, 4 EACH.  REMOVED AND REPLACED.
